# SDR CA150512003

- Difficulty date: May 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,906 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 1C30492R
- Condition: Sheared
- Location: Captain Seat
- Part time: 10,830 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SEAT ASSEMBLY UPPER RT SIDE PANEL HAS THE LUMBAR SUPPORT POINT, BOSS, SHEARED OFF.  SIDE PANEL TO BE REPLACED WITH SERVICEABLE PART.
